# SDR CA071212007

- Difficulty date: November 27, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Propeller
- Part time: 330 hours
- Component: Propeller
- Component part number: W69EK7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LONGITUDINAL CRACK AT BLADE TIP, NR 1 BLADE.  CRACK APPROX 0.75 INCH LONG AT .25 CHORD.  FOUND DURING INSPECTION (ROUTINE). NO APPARENT CAUSE, NO IMPACT DAMAGE FROM FOD. (TC NR 20071212007)
